# SDR SWIA200921176

- Difficulty date: March 13, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 17,387 hours, 14,919 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Out Of Adjust
- Location: Nlg Prox Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6503 - NOSE GEAR WOULD NOT RETRACT AFTER TAKEOFF.  ADJUSTED NOSE GEAR PROX SENSOR BRACKET.
